Citalopram actually just kicked in, after taking it for one month and a half, I am now off it because of side effects and a misdiagnosis..I am unsure how long it would take to stop effecting you, I'm not sure if it would be that every pill needs to kick in, I am suffering a lot it helps to get some info!
How long does it take citalopram to leave your system?
- 20 days ago by LidiaBaba
- depression, post traumatic stress disorder, citalopram, withdrawal, side effect, medication, system, misdiagnosis
Added 20 days ago:
I'm not sure if because I just started taking it, it will now take another month and a half, instead of three days! One month before I started taking it again I had just gotten off it after three years. It ended up in a heavy depression, but after going off it my psychiatrist realized a misdiagnosis, and now we need to get me into a different treatment. As she is on vacation I cannot ask her yet what the period of time will be, and I'm experiencing side effects!
No responses have yet been posted. Add your response to this question.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Post Traumatic Stress Disorder - Hi. I am new to this type of forum so forgive me if I ramble or am?
Posted 13 Sep 2012 • 7 answers
Posted 28 Apr 2014 • 4 answers
Posted 9 Mar 2016 • 1 answer
Posted 28 Oct 2016 • 4 answers
Post Traumatic Stress Disorder - How do I handle a person suffering from paranoia side effects from?
Posted 18 May 2017 • 2 answers